Very late, taking vitex. - Mothering Forums

Forum Jump: 
 
Thread Tools
Old 10-04-2011, 12:34 AM - Thread Starter
Guest
 
Join Date: Aug 2010
Posts: 64
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 1 Post(s)

I am experiencing something very similar to what Northerngirl has described in a previous thread.


I have been taking vitex for many months and at the moment I am on day 44 of my cycle*. It is driving me crazy, I feel bloated and constipated and super depressed. A pregnancy test was negative and it is unlikely that I am pregnant since my DH has been away for over a month.

I do not feel like I can trust my naturopath anymore, everything this person has given me these past few years has done really strange things to my well-being. I get moody and nauseous and have yet to get pregnant.

I have been charting but my chart is so all over the place that I can't even figure out if I've ovulated.

My temperatures have dropped to a low that is very unusual for me.

Should I just stop taking the vitex? Is there a connection here?

The idea was that it would replace progesterone (I had low levels when I had a MC a year ago).

I am very very sensitive to the gentlest hormones.

I don't know what to do.

And honestly right now if I am not pregnant I want to see some blood.

 

*This is the second time I have this happen since I've started taking the vitex.

 

xxxxxxxxxxxxsweetface is offline  
 
User Tag List

Thread Tools


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off